Geometry and stability of surfaces with constant anisotropic mean curvature

Miyuki Koiso, Bennett Palmer

Research output: Contribution to journalReview articlepeer-review

40 Citations (Scopus)

Abstract

We study the geometry of surfaces which are in equilibrium for a (constant coefficient) parametric elliptic functional with a volume constraint. We consider the first and second variations and the exceptional set of the Gauss map for such surfaces. The equilibrium surfaces of revolution (anisotropic Delaunay surfaces) are also discussed as is an anisotropic version of the Willmore functional.

Original languageEnglish
Pages (from-to)1817-1852
Number of pages36
JournalIndiana University Mathematics Journal
Volume54
Issue number6
DOIs
Publication statusPublished - Jan 1 2005
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Geometry and stability of surfaces with constant anisotropic mean curvature'. Together they form a unique fingerprint.

Cite this